# SDR FDEA200902120511

- Difficulty date: February 12, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 52FX518
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER CENTER BEAM HAS MISDRILLED HOLE AND GOUGED INTO INTERCOSTAL REMOVED DAMAGE INTERCOSTAL IAW SRM 51-30-2, FABRICATED NEW INTERCOSTAL IAW HAYES INTERNATIONAL CORP DRAWING NR 52FX518 REV A, HEAT TREATED PART IAW FAS ENGINEERING REPORT NR 2-37153-801 REV A, TREATED AND PRIMED NEW INTERCOSTAL IAW SRM 51-10-2.  INSTALLED NEW INTERCOSTAL AT MCK INNER CENTER BEAM IAW SRM 51-30-2.
